i was diagnosed with anxiety and depression about 17 yrs ago. i took xanax for anxiety and prozac for depression. im now 37yrs old and have gone to delta counseling for treament bc i was off my meds since i was 24. recently my mother was very concerned about my depression anxiety and sleeping over 12 a night plus taking naps during the day. not wanting to get out of bed or go outside PERIOD. i dont like riding in a car or going in public. my mother was so worried that she has paid for me to go to delta counseling to receive treatment. she is a waitress and barely makes it herself bill to bill. i went for my first phyc visit in march which was over 180.00. then i went to the same client and went to the dr the phyc referred me to.the doctor put me on ritilan and prozac. i keep a journal and went to see him the following month to explain to him the meds were making me even sleeper and i had done research on my new diagnosis adhd ocd social phobia depression anxiety and panic attacks.he didnt care to see my journal or discuss changing meds. he upped the mg and how often i take it. he was rude and said he had paperwork to do before his afternoon clients.in order to change to the other dr in the clinic i have to pay the 180.00 for phyc and 68.to see a new dr.i was crying and upset i need to know how to go bout seeing the other dr without all the cfosts.
I want to change dr at my clinic bc I Im unemployed no insurance or medicaid. my meds dont work.?
- 15 May 2010 by RONNIECANDY
- 5 Nov 2012
- prozac, xanax, depression, anxiety, obsessive compulsive disorder, panic disorder, generalized anxiety disorder, anxiety and stress
Added 15 May 2010:
there has to be a way to change doctors in this clinic...last visit he said he had never heard of ritlan makin a person sleepy, it clearly says on web md and the bottle of med may cause drowiness. i sleep enough as it is.
Ritalin can make you sleepy dispite what the doc says, I know my granddaughter was on it and we had to switch her to Concerta which has been great for her. You can try your County Mental Health Center sometimes they have programs for people with no money or insurance. This doctor sounds like a quack. I will be thinking about you as I am going through something similar. I have severe PTSD and my insurance just dropped me with no warning and I can't get my anxiety meds so I feel for you I really do. Good luck with this airhead.
Hi RONNIECANDY. Wow, what can I say? I really feel like that this is a perfect case of doctor monopoly. Like when they have "us" in a position, and they've got us, no matter what. It's like they make their own rules, right or wrong, and we all have to abide by them. But to me, this is a clear case of GREED. If these doctors that You are talking about, all work in a group, I don't believe, in my opinion, that it should be that way. If they are in a group, it's my understanding that they all share in the wealth, therefore, You would NOT be leaving the clinic, for another doctor, just another doctor within their practice, so they should all be happy that You're still on board, but no, that's not enough. They want to impose a NEEDLESS FEE, which I think is bullshit. The only thing that I think I can do, to maybe at least get a respectable answer on this, is to ask my doctor tomorrow, when I go see him, and I'll ask him this question that You have asked. See, he is part of a group of doctors, 4 to be precise, that make up a practice called Spinal Rehab, and Associates, and I'll just ask him if this is standard procedure, or not, and maybe I can get some answers for You then. I don't know if the answers will help or not, but I'll get them for You anyway, and we''l just go from there. In the mean time , I wish You luck on finding a solution that doesn't break the bank for You and Your Mom. Take care and good luck, and I'll be back in touch with You.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 30 answers
Posted 25 Jun 2011 • 7 answers
Posted 19 Feb 2012 • 5 answers
Posted 24 Nov 2012 • 2 answers
Posted 25 Aug 2016 • 0 answers